MAUDE Adverse Event Report: HOYA SURGICAL OPTICS, INC. HOYA ISERT PRELOADED IOL SYSTEM; INTRAOCULAR LENS

HOYA SURGICAL OPTICS, INC. HOYA ISERT PRELOADED IOL SYSTEM; INTRAOCULAR LENS
Model Number HOYA 250 ISERT (+24.00 OD)
Health Effect - Clinical Code Injury (2348)
Date of Event 02/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Hoya device has not yet been returned for evaluation.(b)(4).
 
Event or Problem Description
It was reported while doctor was advancing the lens, it stuck in the injector.The injector/lens was removed and the incision was enlarged.A back-up lens was implanted with no issue.Patient's outcome is good.
 
Additional Manufacturer Narrative
Device evaluation from qa (b)(4): sn: (b)(4): the lens was ejected from the injector tip and was not returned.The slider and the screw could advance fully.Trace of lubricant was found inside the injector tip.Internal reference: (b)(4).
 
Event or Problem Description

Brand Name
HOYA ISERT PRELOADED IOL SYSTEM
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
HOYA SURGICAL OPTICS, INC.
15335 fairfield ranch road
suite 250
chino hills CA 91709
MDR Report Key6424840
Report Number3006723646-2017-00005
Device Sequence Number602680
Product Code HQL
UDI-Device Identifier04547480480862
UDI-Public04547480480862
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P080004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date08/31/2019
Device Model NumberHOYA 250 ISERT (+24.00 OD)
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/24/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/22/2017
Supplement Report FDA Received Date03/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;